# SDR LR7A2019080202165

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3CLAD0025
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5712, FOUND THE RH OUTBOARD FLAP TRAILING EDGE LOWER SURFACE DENTED AT OWFS130.5R, 5" FROM THE TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    NR# 1971289.
